# SDR SIMA20131110001

- Difficulty date: November 10, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,372 hours, 31,736 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, RECEIVED A CARGO SMOKE MESSAGE.  COMPLIED WITH THE EPC AND DIVERTED.  DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  CHECKED THE CARGO AREA FOR FIRE. NO FIRE FOUND.  ACFT REMOVED FROM SERVICE.   REMOVED AND REPLACED HIGH RATE AND METERING BOTTLES IAW 23-23-01. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
